# SDR EIA990279

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1265
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TLV - FOUND CRACK IN FRAME INNER CHORD AT STATION 1265 LEFT BELOW FLOOR LINE.  WEB REPAIR PERFORMED AND INSTRUCTION DETAILED OF THIS WORK ARE NOTED IN EO MF-MAN-B47-53-88847 NEW REF BOEING SERVICE ENG MESSAGE M-7200-99-02111 8/12/99 AND M7200-99-07861 8/30/99.  (M)
